# SDR SIMA20140901002

- Difficulty date: September 1, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 36,000 hours, 33,094 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: CA33025
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CLIMB OUT THRU 1500 FT BLEED 1 LEAK MASTER WARNING & EICAS MSG WITH RED LEAK ILLUMINATED ON BLEED 1 BUTTON.  DECLARED EMER & RAN EPC, SEE LOG 3629618 PREVIOUS.  FOUND JOINT NR 30 OF BLEED LINE LEAKING.  R & R O RING & CLAMP OF JOINT NR 30 IAW AMM 36-11-10.  LEAK CHECKED GOOD AT THIS TIME.
